Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 78, Number 267
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A posteriori error estimator and error control for contact problems
Alexander Weiss and Barbara I. Wohlmuth PDF
Math. Comp. 78 (2009), 1237-1267
Convergent discretization of heat and wave map flows to spheres using approximate discrete Lagrange multipliers
Sören Bartels, Christian Lubich and Andreas Prohl PDF
Math. Comp. 78 (2009), 1269-1292
Space-time adaptive wavelet methods for parabolic evolution problems
Christoph Schwab and Rob Stevenson PDF
Math. Comp. 78 (2009), 1293-1318
Inf-sup condition for spherical polynomials and radial basis functions on spheres
Ian H. Sloan and Holger Wendland PDF
Math. Comp. 78 (2009), 1319-1331
A convergent finite element-finite volume scheme for the compressible Stokes problem. Part I: The isothermal case
T. Gallouët, R. Herbin and J.-C. Latché PDF
Math. Comp. 78 (2009), 1333-1352
Nitsche’s method for general boundary conditions
Mika Juntunen and Rolf Stenberg PDF
Math. Comp. 78 (2009), 1353-1374
The computation of resonances in open systems using a perfectly matched layer
Seungil Kim and Joseph E. Pasciak PDF
Math. Comp. 78 (2009), 1375-1398
Applicability and applications of the method of fundamental solutions
Yiorgos-Sokratis Smyrlis PDF
Math. Comp. 78 (2009), 1399-1434
Computational approach to solvability of refinement equations
Victor D. Didenko and Bernd Silbermann PDF
Math. Comp. 78 (2009), 1435-1466
Analysis of splitting methods for reaction-diffusion problems using stochastic calculus
Erwan Faou PDF
Math. Comp. 78 (2009), 1467-1483
Exponential splitting for unbounded operators
Eskil Hansen and Alexander Ostermann PDF
Math. Comp. 78 (2009), 1485-1496
Computation of optimal monotonicity preserving general linear methods
David I. Ketcheson PDF
Math. Comp. 78 (2009), 1497-1513
Linearized Bregman iterations for compressed sensing
Jian-Feng Cai, Stanley Osher and Zuowei Shen PDF
Math. Comp. 78 (2009), 1515-1536
Hybrid spline frames
Say Song Goh, Tim N. T. Goodman and S. L. Lee PDF
Math. Comp. 78 (2009), 1537-1551
Function classes for successful DE-Sinc approximations
Ken’ichiro Tanaka, Masaaki Sugihara and Kazuo Murota PDF
Math. Comp. 78 (2009), 1553-1571
A multivariate fast discrete Walsh transform with an application to function interpolation
Kwong-Ip Liu, Josef Dick and Fred J. Hickernell PDF
Math. Comp. 78 (2009), 1573-1591
Variable transformations and Gauss-Legendre quadrature for integrals with endpoint singularities
Avram Sidi PDF
Math. Comp. 78 (2009), 1593-1612
An improvement of the region of accessibility of Chebyshev’s method from Newton’s method
J. A. Ezquerro and M. A. Hernández PDF
Math. Comp. 78 (2009), 1613-1627
On the convergence rate of a modified Fourier series
Sheehan Olver PDF
Math. Comp. 78 (2009), 1629-1645
Solution of $F(z+1)=\exp \big (F(z)\big )$ in complex $z$-plane
Dmitrii Kouznetsov PDF
Math. Comp. 78 (2009), 1647-1670
Combined Monte Carlo sampling and penalty method for Stochastic nonlinear complementarity problems
Gui-Hua Lin PDF
Math. Comp. 78 (2009), 1671-1686
Constructing multidimensional periodic continued fractions in the sense of Klein
O. N. Karpenkov PDF
Math. Comp. 78 (2009), 1687-1711
Complexity and algorithms for computing Voronoi cells of lattices
Mathieu Dutour Sikirić, Achill Schürmann and Frank Vallentin PDF
Math. Comp. 78 (2009), 1713-1731
Reconstruction of matrices from submatrices
Géza Kós, Péter Ligeti and Péter Sziklai PDF
Math. Comp. 78 (2009), 1733-1747
Galois groups of Schubert problems via homotopy computation
Anton Leykin and Frank Sottile PDF
Math. Comp. 78 (2009), 1749-1765
Computing the $\ell$-power torsion of an elliptic curve over a finite field
J. Miret, R. Moreno, A. Rio and M. Valls PDF
Math. Comp. 78 (2009), 1767-1786
Classification of ternary extremal self-dual codes of length 28
Masaaki Harada, Akihiro Munemasa and Boris Venkov PDF
Math. Comp. 78 (2009), 1787-1796
On the Iwasawa $\lambda$-invariant of the cyclotomic $\mathbb {Z}_2$-extension of $\mathbb {Q}(\sqrt {p} )$
Takashi Fukuda and Keiichi Komatsu PDF
Math. Comp. 78 (2009), 1797-1808
Computing modular polynomials in quasi-linear time
Andreas Enge PDF
Math. Comp. 78 (2009), 1809-1824
A computational approach to the 2-torsion structure of abelian threefolds
John Cullinan PDF
Math. Comp. 78 (2009), 1825-1836
Lower bounds for Z-numbers
Artūras Dubickas and Michael J. Mossinghoff PDF
Math. Comp. 78 (2009), 1837-1851
Covers of the integers with odd moduli and their applications to the forms $x^{m}-2^{n}$ and $x^{2}-F_{3n}/2$
Ke-Jian Wu and Zhi-Wei Sun PDF
Math. Comp. 78 (2009), 1853-1866

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Matrix methods in data mining and pattern recognition, by Lars Eldén.
Reviewer: Daniela Calvetti
Review information PDF
Math. Comp. 78 (2009), 1867-1868